# SDR ANCF20210127008

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 34,495 hours, 17,245 cycles
- Engine: Cfmint CFM565B7
- Engine time: 32,592 hours, 18,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B73
- Part serial: 699774
- Condition: Failed
- Location: Nr 2
- Part time: 32,592 hours, 18,006 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

N422AV FLIGHT 9331 CLO-BOG.  DURING ENGINE NR 2 START APPEARS SPARKS OBSERVED Y GROUND PERSONNEL.  CORRECTIVE ACTION: IN ACCORDANCE WITH AMM 80-11-10 PB 401, THE PNEUMATIC STARTER WAS REPLACED, AND AMM 80-11-20 PB 401 THE STARTER SHUTOFF VALVE WAS REPLACED.  ENGINE RUN-UP TEST WAS PERFORMED, TEST OK.  STARTER -AIR  PN OFF & ON: 3505582-27 SN OFF:YG439539-4, SN ON: YG326044 STARTER VALVE PN OFF & ON: 3291556-3 SN OFF: YG324781.  SN ON: YG455004.
